# SDR AALA20030813

- Difficulty date: July 2, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, ONE GIRT BAR SPRING OUT OF ADJUSTMENT.  ADJUSTED ONE GIRT BAR SPRING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
